# SDR WX0A071869

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Doug MD 83
- Aircraft serial: 2319
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Defective
- Location: Evac Slide
- Component: Slide
- Component part number: 60592101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, DISCOVERED ACFT RT WING SLIDE CHECK PRESS ON FAP.  R & R RT OVERWING SLIDE INFLATION RESERVOIR IAW AMM 25-62-46-020-050A.
